# SDR MALA050581

- Difficulty date: July 18, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- Aircraft time: 15,124 hours, 14,785 cycles
- Engine: Lyc LF5071H
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Band
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE NR 3 ENGINE TEMP OUT AT 649 DEG APPROXIMATE TURNED AUT THROTTLE OFF AND BROUGHT EGT BACK TO 613 DEG. N2 WAS HIGHER THAN OTHER 3 ENG. N1 WAS LOWER THAN OTHER 3 ENG. TURNING FADEC OFF DID NOT CHANGE SITUATION. RETURNED TO MSP.  DOWNLOADED FDR, BOROSCOPED NR 3 ENGINE, REPLACED NR 3 ENGINE BLEED BAND AND PERFORMED TAKEOFF POWER ASSURANCE CHECK. ALL CHECKS GOOD. REF. 409 CARD 274727 FOR DETAILS.
